# SDR DALA2024012501162

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 377 Lbl 45.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CRACK ON STABILIZER STRAP OF FLOOR BEAM BTW STA 377.7 AND LBL 45.5 AT E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00162: STABILIZER STRAP OF FLOOR BEAM BTW STA 377.7 AND LBL 45.5 AT E/E COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12. (0169517)
